RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2015, Volume 206, Number 1, Pages 97–102 (Mi msb8294)  

This article is cited in 4 scientific papers (total in 4 papers)

Herbert Stahl's proof of the BMV conjecture

A. E. Eremenko

Purdue University

Abstract: This paper contains a simplified version of Stahl's proof of a conjecture of Bessis, Moussa and Villani on the trace of matrices $A+tB$ with Hermitian $A$ and $B$.
Bibliography: 5 titles.

Keywords: Hermitian matrices, perturbation theory, trace, Riemann surfaces.

Funding Agency Grant Number
National Science Foundation DMS-1361836
Supported by NSF DMS-1361836.


DOI: https://doi.org/10.4213/sm8294

Full text: PDF file (421 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2015, 206:1, 87–92

Bibliographic databases:

UDC: 517.53
MSC: 47A55, 30F10
Received: 28.10.2013 and 04.04.2014

Citation: A. E. Eremenko, “Herbert Stahl's proof of the BMV conjecture”, Mat. Sb., 206:1 (2015), 97–102; Sb. Math., 206:1 (2015), 87–92

Citation in format AMSBIB
\Bibitem{Ere15}
\by A.~E.~Eremenko
\paper Herbert Stahl's proof of the BMV conjecture
\jour Mat. Sb.
\yr 2015
\vol 206
\issue 1
\pages 97--102
\mathnet{http://mi.mathnet.ru/msb8294}
\crossref{https://doi.org/10.4213/sm8294}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3354963}
\zmath{https://zbmath.org/?q=an:06439409}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015SbMat.206...87E}
\elib{http://elibrary.ru/item.asp?id=23421599}
\transl
\jour Sb. Math.
\yr 2015
\vol 206
\issue 1
\pages 87--92
\crossref{https://doi.org/10.1070/SM2015v206n01ABEH004447}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000351527000006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925260024}


Linking options:
  • http://mi.mathnet.ru/eng/msb8294
  • https://doi.org/10.4213/sm8294
  • http://mi.mathnet.ru/eng/msb/v206/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Katsnelson, “The matrix function $e^{tA+B}$ is representable as the Laplace transform of a matrix measure”, Integral Equations Operator Theory, 86:3 (2016), 439–452  crossref  mathscinet  zmath  isi  scopus
    2. V. Katsnelson, “On a special case of the Herbert Stahl theorem”, Integral Equations Operator Theory, 86:1 (2016), 113–119  crossref  mathscinet  zmath  isi  scopus
    3. F. Clivaz, “Stahl's theorem (aka BMV conjecture): insights and intuition on its proof”, Spectral theory and mathematical physics, Oper. Theory Adv. Appl., 254, eds. M. Mantoiu, G. Raikov, R. T. De Aldecoa, Birkhäuser/Springer, Cham, 2016, 107–117  crossref  mathscinet  isi
    4. V. Katsnelson, “On the BMV conjecture for $2\times 2$ matrices and the exponential convexity of the function $\mathrm{cosh}(\sqrt{at^2+b})$”, Complex Anal. Oper. Theory, 11:4 (2017), 843–855  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:893
    Full text:66
    References:51
    First page:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019